# SDR SWIA201332898

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 23,818 hours, 19,731 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

LOST TORQUE LINK, SHREDDED NOSE TIRES.  (FLT 6519)  REMOVED AND REPLACED BOTH NOSE LANDING GEAR WHEEL ASSY, REPLACED BOTH LEFT AND RIGHT NOSE LINK QUICK RELEASE ASSY IAW AMM P/N: 5010598-1 S/N: MAY12-0539 S/N OFF: MAY12-0518 P/N: 5010598 S/N: JUL12-0545 S/N OFF: AUG10-0445 P/N: 16260-103
